Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 202, NWS Atlanta, GA

May 9, 2024Gilmer County, Georgia

NWS Atlanta, GA issued this river flood warning at May 9, 2024, 4:25 AM EDT for Gilmer County, Georgia. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
May 9, 2024, 4:25 AM EDT (08:25 UTC)
Expired
May 9, 2024, 1:23 PM EDT
In force
9 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gilmer County, GA

The radar

The Atlanta radar (KFFC), 146 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cartecay River near Ellijay (EECG1).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

936 
WGUS42 KFFC 090825
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
425 AM EDT Thu May 9 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Cartecay River near Ellijay affecting Gilmer County.

For the Coosawattee River Basin...including Ellijay, Ellijay, 
Ellijay, Talking Rock, Hinton, Carters, Pine Chapel, Pine Chapel...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC123-091900-
/O.NEW.KFFC.FL.W.0202.240509T0825Z-240509T1900Z/
/EECG1.1.ER.240509T0759Z.240509T1000Z.240509T1314Z.NO/
425 AM EDT Thu May 9 2024

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO LATE THIS 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Cartecay River near Ellijay.

* WHEN...From early this morning to late this afternoon.

* IMPACTS...At 8 feet, Minor flooding continues upstream and 
  downstream from the gage off Georgia Highway 52. The flooding 
  expands of yards behind townhouses and homes on Riverside Drive.

* ADDITIONAL DETAILS...
  - At 4:00 AM EDT Thursday the stage was 7 feet and rising.
  - Forecast...The river is expected to rise to a crest of 8.1
    feet this morning. It will then fall below flood stage late
    this morning.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8446 3466 8443 3469 8438 3463 8439
      3461 8446 3467 8449


$$
2 follow-up statements
752 
WGUS82 KFFC 091637
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1237 PM EDT Thu May 9 2024

...The Flood Warning is extended for the following rivers in 
Georgia...

  Coosawattee River near Ellijay affecting Gilmer County.

  Cartecay River near Ellijay affecting Gilmer County.

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Talking Rock Creek near Hinton affecting Pickens and Gilmer 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC123-227-091745-
/O.CAN.KFFC.FL.W.0207.000000T0000Z-240509T1637Z/
/TKRG1.1.ER.240509T1117Z.240509T1330Z.240509T1602Z.NO/
1237 PM EDT Thu May 9 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Talking Rock Creek near Hinton.

* ADDITIONAL DETAILS...
  - At 12:15 PM EDT Thursday the stage was 9.6 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3455 8452 3449 8452 3449 8461 3455 8468
      3459 8463 3456 8459


$$

GAC123-100100-
/O.EXT.KFFC.FL.W.0203.000000T0000Z-240510T0047Z/
/ELIG1.1.ER.240509T0750Z.240509T1515Z.240509T1847Z.UU/
1237 PM EDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding will continue.

* WHERE...Coosawattee River near Ellijay.

* WHEN...Until this evening.

* IMPACTS...At 9 feet, Minor flooding expands. Flooding of much of 
  the walking trail in the Harold Hefner River Park occurs. Flooding 
  of the parking lot of the Georgia Power substation at the corner 
  of Legion Road and Old Highway 5 begins.  Flooding of low lands...
  yards and parking areas...develop along a several mile stretch 
  from just downstream of Ellijay to several miles upstream...
  including the Ellijay and Cartecay Rivers.

* ADDITIONAL DETAILS...
  - At 12:15 PM EDT Thursday the stage was 9.2 feet and falling.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling overnight.
  - Flood stage is 8 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
      3465 8448 3464 8457


$$

GAC123-092215-
/O.EXT.KFFC.FL.W.0202.000000T0000Z-240509T2213Z/
/EECG1.1.ER.240509T0759Z.240509T1415Z.240509T1613Z.NO/
1237 PM EDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Cartecay River near Ellijay.

* WHEN...Until this evening.

* IMPACTS...At 7 feet, Flood stage is reached and minor flooding 
  begins upstream and downstream from the gage off Georgia Highway 
  52. Some flooding of yards begins behind townhouses and homes on 
  Riverside Drive.

* ADDITIONAL DETAILS...
  - At 11:46 AM EDT Thursday the stage was 7.3 feet and falling.
  - Forecast...The river is expected to fall to 5.5 feet this
    afternoon.
  - Flood stage is 7 feet.


&&

LAT...LON 3471 8446 3466 8443 3469 8438 3463 8439
      3461 8446 3467 8449


$$
964 
WGUS82 KFFC 091723
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
123 PM EDT Thu May 9 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Cartecay River near Ellijay affecting Gilmer County.

GAC123-091830-
/O.CAN.KFFC.FL.W.0202.000000T0000Z-240509T1723Z/
/EECG1.1.ER.240509T0759Z.240509T1415Z.240509T1607Z.NO/
123 PM EDT Thu May 9 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Cartecay River near Ellijay.

* ADDITIONAL DETAILS...
  - At 12:30 PM EDT Thursday the stage was 6.7 feet and falling.
  - Forecast...The river is expected to fall to 5.5 feet this
    afternoon.


&&

LAT...LON 3471 8446 3466 8443 3469 8438 3463 8439
      3461 8446 3467 8449


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 9, 3:43 AM EDT, 42 minutes earlier.

Area forecast discussion, May 9, 3:43 AM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
343 AM EDT Thu May 9 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Friday)
Issued at 335 AM EDT Thu May 9 2024

Active weather anticipated again today as a second MCS moves through
the CWA.

Early morning convection (MCS #1) is moving off to the east.

MCS #2 is currently winding up across western TN. This system will
advance eastward through the overnight hours and move through the
CWA today. Models have been fairly consistent on the timing of this
system over the last couple of days. The MCS should approach the far
NW corner of the CWA around 10-12Z and then continue southward. The
far northern portion of the outlook area should be well worked over
as the MCS approaches, but a few strong storms with isolated severe
storms will continue to be possible.

As the MCS moves south of the north GA mtns, the potential for
severe weather will increase fairly rapidly as this area is not
worked over and there will be plenty of moisture and instability to
work with. In addition, plenty of deep layer shear will be present
and lapse rates remain impressively steep. Damaging wind gusts,
large hail and a few tornadoes will all be possible. The MCS should
travel southward across the entire CWA through the early afternoon
hours.

The models are progging a late period MCS (MCS #3) approaching from
the west late tonight/every early Friday. The HRRR seems to be the
most reasonable hi-res model regarding this convective complex.
There will likely be some timing changes and some slight track
adjustments, but do think the bulk of strong/severe storms with this
system could remain south of the CWA. The entire CWA should be well
worked over from the MCS (#2) from earlier in the day. Not sure if
the atmos across the southern quarter of the CWA will have enough
time to recover for strong/severe thunderstorms. However, due to the
uncertainty regarding these types of systems, will leave in some
higher pops in that area. Can't rule out the potential for strong
and/or isolated storms in that area, but the potential should be low
during the early morning hours.

The early morning MCS (#1) has produced some locally heavy rainfall
across northern portions of the CWA. Radar estimates/observations
show some 3"-4" amounts across far NW GA...with a axis of 1"-2"
extending further eastward. The second MCS is expected to be a fast
mover, but will be capable of producing additional locally heavy
rainfall. Will hold off issuing a FFA at this time, but do expect
locally higher amounts of rainfall.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 335 AM EDT Thu May 9 2024

Previous Discussion Below

A brief period of dry and slightly cooler weather is expected
this weekend as we return to northwest flow aloft. Rain chances
look to return to the region next week as another low pressure
system developing in the Southern Plains moves eastward.

07

&&

.AVIATION...
(06Z TAFS)
Issued at 116 AM EDT Thu May 9 2024

Thunderstorms currently to the north will continue to sag
southward tonight. Progress has slowed a little, so have adjusted
the timing back one hour for the tempo group. Line that moves
through close to 11-12Z will have the potential for severe
storms. Upped the gusts to 45kt. A brief period of shra possible
on the back side of the line, but quick clearing of precip
thereafter. SCT cu for the remainder of the afternoon. Winds will
remain on the west side.

//ATL Confidence...06Z Update...
Med-high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          80  65  82  52 /  80  20  20   0
Atlanta         81  66  80  54 /  80  20  20   0
Blairsville     76  58  72  45 /  70  10  10   0
Cartersville    83  62  79  49 /  70  10  10   0
Columbus        84  69  84  57 /  80  60  50   0
Gainesville     80  64  79  53 /  80  10  10   0
Macon           81  69  84  56 /  80  30  30   0
Rome            84  63  79  51 /  70  10  10   0
Peachtree City  82  65  83  52 /  80  20  20   0
Vidalia         86  71  82  60 /  80  30  60  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, May 8, 10:03 PM EDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1003 PM EDT Wed May 8 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1003 PM EDT Wed May 8 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Thunderstorms are currently pushing eastward into north Georgia.
They are producing damaging wind gusts, hail, and locally heavy
rainfall. Isolated tornadoes will also be possible in the far
northern tier. A Tornado Watch is in effect in this area until
midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Periods of thunderstorm activity will continue in the region through
Friday ahead of a cold front. The highest risk of severe weather
will shift southward through Friday morning. Damaging wind gusts,
large hail, and a couple of brief tornadoes are all possible. In
addition, locally heavy rainfall is expected as storm motion
parallels the orientation of storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, May 8, 11:45 PM EDT, 4 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1145 PM EDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     Tstm Wnd Dmg     2 NNE North Georgia Spe 34.72N 84.82W
05/08/2024                   Murray             GA   Emergency Mngr

            Tree down at Gudger Rd and Hwy 225 S.

&&
Local storm report, May 8, 11:48 PM EDT, 4 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1148 PM EDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     Flash Flood      3 SSW Rocky Face        34.77N 85.05W
05/08/2024                   Whitfield          GA   Emergency Mngr

            Vehicle overturned and filled with water at
            Utility rd and Miracle Dr.

&&
Special weather statement, May 9, 1:49 AM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
149 AM EDT Thu May 9 2024

GAZ023>025-027-090645-
Madison GA-Banks GA-Hall GA-Jackson GA-
149 AM EDT Thu May 9 2024

...Strong thunderstorms will impact portions of Banks, northern Hall,
northeastern Jackson and Madison Counties through 245 AM EDT...

At 148 AM EDT, a line of strong thunderstorms was along a line
extending from near Gainesville to near Royston, and moving southeast
at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Commerce, Homer, Danielsville, Lula, Maysville,
Nicholson, Ila, Gillsville, Pocataligo, Pinefield Crossroads, Paoli,
Murrayville, Banks Crossing, and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 400 AM EDT for north central
and northeastern Georgia.

&&

LAT...LON 3432 8339 3427 8334 3424 8334 3426 8330
      3425 8327 3424 8317 3427 8311 3426 8312
      3423 8308 3417 8310 3415 8306 3409 8302
      3409 8337 3439 8398 3440 8397 3441 8398
      3442 8397 3444 8339
TIME...MOT...LOC 0548Z 299DEG 13KT 3432 8378 3429 8305

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 2:18 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 AM EDT Thu May 9 2024

GAZ013-014-021>023-090645-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-
218 AM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of northeastern
Cherokee, Forsyth, Dawson, southwestern Hall and southeastern Pickens
Counties through 245 AM EDT...

At 218 AM EDT, a strong thunderstorm was near Lathemtown, or 11 miles
east of Canton, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Canton, Cumming, Dawsonville, Ball Ground, Free Home, Buffington,
Dougherty, Drew, Coal Mountain, Hightower, Juno, Matt, Aqualand Park,
Silver City, Chestatee, Oscarville, Hollis Lathem Reservoir,
Holbrook, Lathemtown, and Ducktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 400 AM EDT for north central
Georgia.

&&

LAT...LON 3446 8410 3434 8389 3418 8395 3415 8402
      3417 8406 3412 8411 3417 8426 3419 8426
      3419 8431 3424 8447 3454 8422
TIME...MOT...LOC 0618Z 299DEG 27KT 3429 8430

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 2:45 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 AM EDT Thu May 9 2024

GAZ014-022>025-034-035-090730-
Banks GA-Hall GA-Jackson GA-Dawson GA-Barrow GA-Forsyth GA-
Gwinnett GA-
245 AM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of northwestern Barrow,
northern Forsyth, northeastern Gwinnett, southwestern Banks,
southeastern Dawson, Hall and central Jackson Counties through 330 AM
EDT...

At 245 AM EDT, a strong thunderstorm was over Oscarville, or 8 miles
southwest of Gainesville, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Winder, Jefferson, Commerce, Cumming, Sugar Hill,
Buford, Braselton, Flowery Branch, Oakwood, Maysville, Hoschton,
Pendergrass, Gillsville, Talmo, Rest Haven, Candler, Drew, Chateau
Elan, and Buford Dam-Lake Lanier Parks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 400 AM EDT for north central
and northeastern Georgia.

&&

LAT...LON 3422 8342 3400 8374 3421 8424 3444 8396
TIME...MOT...LOC 0645Z 297DEG 28KT 3423 8396

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 4:23 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
423 AM EDT Thu May 9 2024

GAZ025-034-035-037-047-090900-
Jackson GA-Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
423 AM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of northwestern Oconee,
Barrow, northeastern Gwinnett, northeastern Walton and southwestern
Jackson Counties through 500 AM EDT...

At 423 AM EDT, a strong thunderstorm was over Dacula, or 7 miles
northeast of Lawrenceville, moving east at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lawrenceville, Winder, Auburn, Dacula, Statham, Arcade, Bogart,
Bethlehem, Carl, Fort Yargo State Park, Bold Springs, County Line,
Harbin, Russell, Gratis, and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3406 8352 3385 8355 3392 8398 3408 8395
TIME...MOT...LOC 0823Z 282DEG 23KT 3400 8387

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:57 PM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 8, 9:07 PM EDTSpecial Weather StatementFFCDade23 min
May 8, 9:14 PM EDTTornado WarningFFCDade, Walker31 min
May 8, 9:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield49 min
May 8, 9:59 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
May 8, 10:07 PM EDTTornado WarningFFCDade, Walker23 min
May 8, 10:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker65 min
May 8, 10:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Walker, Whitfield48 min
May 8, 10:30 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
May 8, 10:43 PM EDTTornado WarningFFCGilmer, Murray, Whitfield32 min
May 8, 10:51 PM EDTTornado WarningFFCMurray, Walker, Whitfield24 min
May 8, 11:01 PM EDTFlash Flood WarningFFCCatoosa, Murray, Walker, Whitfield6 hr
May 8, 11:11 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Murray64 min
May 8, 11:13 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Murray, Walker, Whitfield62 min
May 8, 11:16 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
May 8, 11:16 PM EDTTornado WarningFFCGilmer, Murray, Whitfield22 min
May 8, 11:31 PM EDTSpecial Weather StatementFFCCatoosa, Dade29 min
May 8, 11:56 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union49 min
May 8, 11:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Lumpkin, Union47 min
May 9, 12:02 AM EDTFlash Flood WarningFFCGilmer, Murray6 hr
May 9, 12:02 AM EDTFlash Flood Warning Considerable damage threatFFCMurray, Whitfield8 hr
May 9, 12:10 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Gordon, Murray50 min
May 9, 12:27 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCChattooga, Walker48 min
May 9, 12:32 AM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Union, White43 min
May 9, 12:51 AM EDTFlash Flood Warning Considerable damage threatFFCGilmer, Murray8 hr
May 9, 12:52 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens38 min
May 9, 1:05 AM EDTSevere Thunderstorm WarningFFCBanks, Hall40 min
May 9, 1:06 AM EDTSevere Thunderstorm WarningFFCGordon, Walker, Whitfield39 min
May 9, 1:25 AM EDTSevere Thunderstorm WarningFFCChattooga, Walker50 min
May 9, 1:43 AM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield32 min
May 9, 1:49 AM EDTSpecial Weather StatementFFCBanks, Hall, Madison56 min
May 9, 2:11 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker49 min
May 9, 2:18 AM EDTSpecial Weather StatementFFCDawson, Forsyth27 min
May 9, 2:42 AM EDTFlash Flood WarningFFCDawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more7 hr
May 9, 2:45 AM EDTSpecial Weather StatementFFCForsyth, Hall, Jackson45 min
May 9, 2:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Hall, Jackson52 min
May 9, 3:18 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe42 min
May 9, 3:52 AM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes38 min
May 9, 4:10 AM EDTRiver Flood WarningFFCWhitfield92 min
May 9, 4:14 AM EDTRiver Flood WarningFFCGilmer7 hr
May 9, 4:23 AM EDTSpecial Weather StatementFFCBarrow37 min
May 9, 4:30 AM EDTRiver Flood WarningFFCGilmer10 hr
May 9, 4:38 AM EDTRiver Flood WarningFFCWhitfield42 hr
May 9, 4:44 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe46 min
May 9, 5:10 AM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes38 min
May 9, 5:35 AM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes40 min
May 9, 5:43 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield62 min
May 9, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Union44 min
May 9, 6:31 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield44 min
May 9, 6:42 AM EDTRiver Flood WarningFFCMurray13 hr
May 9, 6:55 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White55 min
May 9, 7:01 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more44 min
May 9, 7:29 AM EDTSpecial Weather StatementFFCBanks, Hall31 min
May 9, 7:33 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall42 min
May 9, 7:38 AM EDTRiver Flood WarningFFCDade28 hr
May 9, 7:42 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more48 min
May 9, 7:58 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison47 min
May 9, 8:01 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
May 9, 8:24 AM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton51 min
May 9, 8:33 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee27 min
May 9, 9:05 AM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Wilkes40 min
May 9, 9:06 AM EDTSpecial Weather StatementFFCHeard39 min
May 9, 9:59 AM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
May 9, 10:10 AM EDTSpecial Weather StatementFFCMuscogee35 min
May 9, 10:13 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Washington32 min
May 9, 10:36 AM EDTSevere Thunderstorm WarningFFCTalbot, Taylor24 min
May 9, 10:40 AM EDTSpecial Weather StatementFFCHarris35 min
May 9, 10:43 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot32 min
May 9, 10:54 AM EDTRiver Flood WarningFFCChattooga20 hr
May 9, 11:05 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard40 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor29 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot29 min
May 9, 11:44 AM EDTSpecial Weather StatementFFCHouston, Peach31 min
May 9, 12:08 PM EDTSpecial Weather StatementFFCHarris, Meriwether37 min
May 9, 12:12 PM EDTSpecial Weather StatementFFCBleckley, Houston48 min
May 9, 12:20 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield42 hr
May 9, 12:22 PM EDTSpecial Weather StatementFFCSchley23 min
May 9, 12:30 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Webster45 min
May 9, 12:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs43 min
May 9, 12:33 PM EDTTornado WarningFFCMacon, Marion, Schley, Sumter27 min

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.